Open Access
December, 1954 On the Convolution of Distributions
Henry Teicher
Ann. Math. Statist. 25(4): 775-778 (December, 1954). DOI: 10.1214/aoms/1177728664


A systematic approach to distributions having the reproductive property (see [1] p. 171) is attempted, and necessary and sufficient conditions are given. The case of distributions depending on $k (> 1)$ parameters is considered; it need not be a straightforward generalization of the one-parameter case.


Download Citation

Henry Teicher. "On the Convolution of Distributions." Ann. Math. Statist. 25 (4) 775 - 778, December, 1954.


Published: December, 1954
First available in Project Euclid: 28 April 2007

zbMATH: 0056.33204
MathSciNet: MR65052
Digital Object Identifier: 10.1214/aoms/1177728664

Rights: Copyright © 1954 Institute of Mathematical Statistics

Vol.25 • No. 4 • December, 1954
Back to Top